# SDR TWAA0103704

- Difficulty date: February 24, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CHAIR TRACK AT STA 1098 TO 1139, SHORT TRACK UNDER FORWARD AFT GALLEY.  INSTALLED NEW SECTION OF FLOOR TRACK AT STA 1098 TO 1139 PER SPM 6-70-01, PAGE 3 AND DOUGLAS INSTALLATION DRAWING 5930566.
